Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My name is Mark and I have been on ms

My name is Mark and I have been on ms Colin for about 2 yrs. I was at 180 mg a day. I cut it down to 90mg a day. I shake a lot,along with severe stomach pain and Nausea. How can I switch to another type of medication that does not make me sick? Like methodone or another type.
Sun, 4 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I get pimples quiet frequently and when the disappear they leave a mark. few of these pimple marks are in pink colour. please help.so that all these marks does not appear. i dont want to undergo any laser treatments.i want to get it cured only by using creams, lotions or gels.

doctor1 MD

During my teenage life I had very few acne breakouts on my face. But, since last September they have increased tremendously and started to leave behind marks also. I always had acne on my back but it didn t bother me much as it was not visible but now they are on my face and they do bother me a lot. I asked a Dermatologist and he gave me a gel called deriva MS to apply in the night. I am doing that for last two nights and it seems like they are getting worse. Is this the way the medicine works or should I consult someone else ? I am a 23 year old male.

doctor1 MD

Hi, My name is Steven. I have had MS for about 25yrs now. On approx. Sept. 2010 the results of my MRI were stated in part as, Several lesions are hypointense on T1. Also, there are lesions @ C3-4, C4-5 and C5-6. Fast forward to today... COULD an excerbation in these areas couse me to have symtoms of numbing in the face and tounge/mouth, loss of executive thinking?

Loading Online Doctors....